Calculus of Variations and Geometric Measure Theory

A. Maione - E. Vecchi

Integral representation of local left--invariant functionals in Carnot groups

created by maione on 19 Dec 2019
modified on 23 Apr 2021


Published Paper

Inserted: 19 dec 2019
Last Updated: 23 apr 2021

Journal: Analysis and Geometry in Metric Spaces
Volume: 8
Number: 1
Pages: 1-14
Year: 2020
Doi: 10.1515/agms-2020-0001

ArXiv: 1912.08640 PDF


The aim of this note is to prove a representation theorem for left--invariant functionals in Carnot groups. As a direct consequence, we can also provide a $\Gamma$-convergence result for a smaller class of functionals.

Keywords: Carnot groups, Integral representation, Γ-convergence